# SDR HALA2014120400204

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 13,506 hours, 2,053 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Heat Exchanger
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG 1 STARTED, ECAM MESSAGE DISPLAYED. ENG 1 AIR EXCHANGE FAULT LOG-PAGE UPDATED AT 05DEC14 1138 UTC.  R & R NR 1 AIR/OIL HEAT EXCHANGER IAW AMM 79-21-51-00-803-A.  UP TO STEP B, 12/05/14, 301470, 426955.  ACCOMPLISHED REMAINING STEPS. OPS AND LEAK CHECK IAW AMM 71-00-00 GOOD, NO DEFECTS NOTED COOLER, OIL-AIR OFF 43-7921-9-0001, 74995 ON 43-7921-9-0001.
